It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I have been taking Vicodin for 5 years now. I was in 2 bad accidents in 1997. But the risks of liver damage from the acetaminophen are really scaring me. The reason I never asked the Doctor to switch me to a med without acetaminophen is because I like the burst of energy that I get from vicodin. I know there have to be other meds out there that will help with the pain, won't make me drowsy, and don't contain acetaminophen. Does anyone know of such a medication? Thank you for your help!
Also, does anyone know if it's the hydrocodone or acetaminophen in Vicodin that give that burst of energy? Thanks again!

Thanks again! I do feel as though I am addicted, I've been taking Vicodins for 5 years now. I'm more addicted to the energy burst. Granted, without the pain medication, I am in excrutiating pain. I have constant muscle spasms in my neck, I constantly crack my neck which is damaging the nerves that meet in that area, I have pain in my arms, I constantly stretch my arms to crack them. My Doc said for me not to crack my neck, but I cannot help it. If I can't crack it, I get a migraine out of this world that just doesn't go away. Someone told me on another board to start taking milk thistle to detoxify the liver. I am so worried about liver damage. I know that when I decide to have a baby, I won't touch the pills anymore, but in the meantime, I'm more concerned with my liver being damaged from the acetaminophen. Last week was the first time they put the warning label on the prescription that says "acetaminophen causes liver damage". I had no idea and now I'm freaking out. And I've tried other pain medication, but it's so hard to get away from the energy bursting meds. And I think I have it set in my mind that nothing else helps the pain. So when I try an alternative medication, it doesn't work. If I could find something that will give me energy throughout the day without giving me the jitters (stackers and hydroxycut), then I think I could stop the pain meds. Some people have suggested that I try oxycontin, but I really don't want to mess with those, I am sure those are more addictive and too many people I know have died from them. Anyway... sorry for rambling, thanks for listening! If you can think of any energy supplement that I may find useful, please let me know. Thanks again!





All times are GMT -7. The time now is 07:15 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!